field-rebecca.jpg

 

Associate Professor, Pure Mathematics
Year Started at JMU: 2008
fieldre@jmu.edu
Contact Info
Website: http://educ.jmu.edu/~fieldre

Research Description
  • Algebraic topology, algebraic geometry, and their interactions
  • Classifying spaces of reductive groups, and equivariant geometry
  • String theory (dynamics of semi-classical strings on non-trivial geometry)
  • Hash algorithms and coding theory
  • Mathematics of games and puzzles
  • 3D printing and prosthetics
Education
  • PhD in Mathematics, 2000, University of Chicago
  • MS in Mathematics, 1995, University of Chicago
  • BA in Mathematics and Studio Art, 1994, Bowdoin College
Select Publications
  • The Chow ring of the symmetric space Gl(2n, C)/SO(2n, C), Journal of Algebra, Volume 249, Issue 1, 1 January, 2012.
  • The Chow ring of the classifying space BSO(2n, C), Journal of Algebra, Volume 350, Issue 1, 15 January, 2012.
  • MU∗BG2, CH∗BG2 and descent, joint with I.Grojnowski, preprint, to be submitted to Journal of Algebra.

Back to Top